# SDR FDEA201602190665

- Difficulty date: February 19, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 31,130 hours, 16,555 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, BETWEEN 60-70 KTS, GOT A LOW GREEN  HYD PRESS SYS 1 & 2.  FOLLOWED BY NR 6 SPOILER FAULT.  REJECTED TAKEOFF, CLEARED RUNWAY, RAN QRH.  ENGS RAN IAW JRH, REF AMM 29-10-00-05 MAIN HYD POWER NORMAL AT THIS TIME, NO HISTORY & ACFT OK FOR SERVICE.  FINDS IAW CREW VERBAL REPORT THE ACFT RETURNED TO NORMAL OPERATION AFTER CLEARING RUNWAY & THERE ARE NO DISCREPANCIES NOW.  ACTION TAKE IAW WRI MX RAN BOTH ENGS & TESTED HYD SYS, REF AMM 29-10-00-05 ALL INDICATIONS WERE NORMAL & DISCREPANCY FACTED.
